# SDR DALA2024060905901

- Difficulty date: June 8, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 92,454 hours, 43,566 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3226 DISC: RH MLG DOOR ACTUATOR RIGID HYD LINE REMOVED F.O.M. C/A: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 009-0001:5340-01075-04B/022 00083 REMOVED HYD LINES AND REINSTALLED AFTER MAINTENANCE COMPLETED. REF. A320 AMM 20-21-12. LEAK CHECKS GOOD. (LP: 0383560)
